MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) AVEIR¿ INTRODUCER KIT ¿ 50 CM; INTRODUCER, CATHETER

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) AVEIR¿ INTRODUCER KIT ¿ 50 CM; INTRODUCER, CATHETER
Model Number LSN25501
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Codes Embolism/Embolus (4438); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient presented in clinic for initial implant procedure on (b)(6) 2025.During procedure, it was found that the introducer tool aspirated air while being flushed.The introducer was not used and an alternate near at hand was used to complete the procedure.There were no patient consequences.
 
Additional Manufacturer Narrative
Correction: upon review, the introducer tool manufacturer report 2017865-2025-1005968 should not have been submitted as a medical device report (mdr) as the event did not cause embolism, and was not reportable.

Brand Name
AVEIR¿ INTRODUCER KIT ¿ 50 CM
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key23646958
Report Number2017865-2025-1005968
Device Sequence Number9961297
Product Code DYB
UDI-Device Identifier05415067034847
UDI-Public(01)05415067034847(10)11085911(17)260930
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K211989
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Model NumberLSN25501
Device Lot Number11085911
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2025
Supplement Date Received by Manufacturer12/03/2025
Initial Report FDA Received Date11/25/2025
Supplement Report FDA Received Date12/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown